Doctor insights on:
Does Miralax Cause Gas Or Cramps
Miralax (polyethylene glycol): Usually not, but it can. Certainly the safest laxative out there, but there are still side effects.
Fermented...: Many fibers, particularly the water insoluble kind, are readily fermented by your gut flora. Some people have certain intolerances to bean husks (try beano), to wheat/barley/rye (gluten sensitivity), ;/or have a particularly active population in their gut of gas-forming organisms (try bifidobacter-containing probiotics). Maybe altered GI motility, ibs, air swallowing, maldigestion/malabsorption?
Why does "inulin" fiber cause so much gas cramping whenever I consume it? Even in a tiny amount it will cause gas cramps.
All fiber causes gas: Try a different kind which you may tolerate better.
It could: Taken in a dose that is high for you, it might cause cramping as could severe constipation.
Miralax every 24hrs for past week. Today (11hrs ago) took again 12hrs after previous dose. Now I have cramps, diarrhea, nausea. How long will it last?
Do not take any more: You have taken too much too often. This should not be taken more than once a day. Your side effects are due to this being taken too close to your previous dose. You should stop taking it and see your Dr. Soon, like tomorrow, or soon after, as you have taken this drug for a week already and he/she should be informed about this and this latest issue so you can be treated correctly. Best of luck.
Hello, I am a 40 year old male and have had some constipation over the past week or two. I have been taking miralax every day or two and have had a few BMs that were sticking to the toilet. Now I have a small amt of very thin stool with excess gas. I eat
Change of Bowel habi: This is of concern and should be addressed by your MD Make an appointment ASAP for an exam!!!!!
I'm 20 years old and have cramps from constipation. I tried taking miralax (polyethylene glycol) but it hasn't done anything yet. How can I know if I am really backed up, ?
Slight, infrequent Nausea, gas and cramping from MiraLax (polyethylene glycol). Is this a bad reaction?
6 yr old took miralax (polyethylene glycol) 3x/day/2days for hard stool. Day 3 now has bad cramps, bloated, 101 fever. Supposed to cont miralax (polyethylene glycol) 1xday for 2 months, do i?
Consider evacuation: As a top down med it often takes 3-5 days for the MiraLAX (polyethylene glycol) to work down to the end of the colon and soften stools. If the kid has enough of a plug at the lower end, a simple children's enema may loosen it enough to allow enough stool removal to stop the cramps. Otherwise you are stuck with a loosened upper colon and blocked lower. Sometimes a gastrografin enema in xray will clear the worst of these.
so backed up with only pebble stool. Stomach pain & gas, need relief now. Should I take Miralax (polyethylene glycol) or Mag Cit 2 clean out Now? Need fast relief.
Xray of son's tummy shows lots of poop and especially large gas bubble. Going to step up miralax (polyethylene glycol). Any ideas for reducing gas? 2.5 yrs weighs 23.5lbs
Miralax (polyethylene glycol) may help: If you increase the miralax (polyethylene glycol) and he starts having regular movements, the gas may subside. However, too much miralax (polyethylene glycol) may cause tummy aches. Also, see if certain foods cause him more gas. First, see if he is lactose intolerant. Take him off all milk products for 1 week to see if this decreases the gas. Also, excessive sugars from juices can cause gas, so limit these to no more than 8 ounces per day.
What is the possibility of colon cancer in teens w/ no family history? Symptoms are hard poop that makes me bleed, cramps. Go every day. Miralax (polyethylene glycol) helps
I am 18 male, having pain in the pelvic bone and experiencing cramps as well. Have showed doctors and all x-rays and urine test clean. Tried miralax but no effect and taking advil. Bowel movements are still regular. What's the reason?
Will Miralax (polyethylene glycol) and prune juice help pass/soften hard stool in the rectum? I haven't had a normal bowel movement in 10 days but I'm passing gas.
What could cause gas after every meal and pain in my right side that is not pelvic (had an u/s to confirm)?
Could be Gallbladder: Pain in right side that develops after eating can be a sign of gallbladder problems. Other signs of gallbladder disease, include: associated nausea, vomiting, and/or diarrhea. Pain can be the only symptom. Another potential cause of your symptoms is reflux disease. If the problem persists or worsens, consider seeing a doctor.See 1 more doctor answer
Indeed it can: Stress, the nonspecific set of reactions to what your brain perceives as a threat or a demand, causes alterations in blood flow, directing it away from the digestive organs. This disrupts digestion. In addition, there is often tension and spasmodic contraction of the large bowel, and even some inflammation that can occur. These and other effects can change the bacterial processes and result in gas.See 1 more doctor answer